# SDR REXA2020082000624

- Difficulty date: August 14, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 16,860 hours, 9,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 12503
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FWD EXT. EMERGENCY LIGHT INOPERABLE.  REPLACED #2 EPSU BATTERY PACK IAW AMM 33-51-17, SEE CONT. CARD FOR DETAILS  P/N 2013-1ASMI;  S/N ON 12503; S/N OFF97315.
